for the last month i've been getting these insane rashes that are mainly on my legs and arms but sometimes randomly develop on my stomach or under my arms. i hvaent used a new laundry detergent, and i switched the brand of body wash i use. i wash my sheets often i do not know what it is. i get temporary relief from anti itch creams but it just keeps coming back! i have no idea what it is, and itching doesnt seem like a big deal but it is sooo annoying i cant ignore it! i have been on BC since november, could this be a side effect??? i dont think ive ever heard of someone itching from the pill (lol) but ive ran out of ideas...
[This message has been edited by alinamk593 (edited 01-20-2006).]
Posts: 15 | From: san diego, ca, america | Registered: Oct 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.